Can the depo shot cause acne
Yes, one of the side-effects of Depo-Provera Birth Control Shot is acne. ChaCha! [ Source: http://www.chacha.com/question/can-the-depo-shot-cause-acne ]
More Answers to "Can the depo shot cause acne"
- Does the depo -provera shot really cause acne, weight gain, hair ...?
- I have actually used both, so I can tell you my experiences. I hated Depo. I gained a ton of weight while on it (over 40lbs) even though I maintained a healthy diet and exercise. 70% of all users gain some weight, 50% gain significant amoun...
- How long does acne stays after the depo shot?
- It usually takes quite a long time to heal acne, but there are certain products which has proved that the problem of acne could be resolved in just a week time, you can find out from the users of this product and get the best solution in ac...
Related Questions Answered on Y!Answers
- Does the depo -provera shot really cause acne, weight gain, hair loss and depression? ?
- Q: I'm thinking of using the shot or an IUD and I'm comparing the side effects of the two i heard with an IUD it can get embedded in the uterus and can slip out what ever birth control i use i know its between these two. Please help me and give opinions on which is better thanks!
- A: I have actually used both, so I can tell you my experiences.I hated Depo. I gained a ton of weight while on it (over 40lbs) even though I maintained a healthy diet and exercise. 70% of all users gain some weight, 50% gain significant amounts. My skin broke out horribly. I had really bad mood swings, depression, and migraines. I had one period every 3 months, but I was never sure when it would come. My hair fell out in handfuls, and I lost my sex drive completely. Even more concerning is the new research that has found Depo seriously deplete bone density levels... and this side effect is permanent.I have been using the IUD Mirena (the one with the hormones) for over 2 years now and I love it. I haven't had a period since it was inserted. I know this concerns some people, but only 20% of all users stop mensturating. The rest have shorter and lighter periods. It is the most effective birth control on the market. Expulsion (the IUD coming out) is very rare, but more likely if you have never had a child before. If this is your case, you may want to discuss this with your doctor. It is still very rare, though. Having the IUD get imbedded is also very rare, and that has more to do with the insertion. If your doctor has inserted this birth control before and knows what he or she is doing, you really don't have much to worry about.Feel free to email me if you have any other questions.
- is it possible to fall pregnant at the end of my depo shot?
- Q: i have been having pregnancy type symptoms that i know can b caused by depo shot too tho. i only had one shot as i had been off the shot for 8 months why i was trying for a baby with my ex partner, things didnt work out and i went for this shot. i got told after this i had to change to have the pill as i had been on depo for too long and the bone theory. well now i'm suffering from headaches, nausea,spotting,browish discharge and acne. all of which i know could b signs of side effects of depo. but the thing is i asked the dr when i had depo cos i needed a period before i started my pill, and they said 25th oct. i know i had it before then as i met my current partner on 20th oct i remember saying i had the shot. so now not sure if i'm covered and he has been pulling out, could i b pregnant at the end of my shot? could the brownish discharge b a period, if so doesnt that mean i wont have one til next month now? its not always brown sometimes pinkish spotting when i wipe? plz help me?
- A: yes it is very possible....It hasn't happened to me but had a best friend that it happened to.
- Dermatology Question- Which Would Most Likely Cause an Acne Breakout?
- Q: I haven't changed much to my home care regimen or life style. Here is what I have done, can you tell me and in which order the following is most likely responsible for a BAD face breakout. ALL Over but more on lower 1/2 of cheeks, as in near jaw line & on forehead. Thing that MAY be the cause:*Trying New Makeup*Stopped Birth Control (depo shot) after having been on it for YEARS, but I stopped it over a month ago.*Stress- trying to conceive*Over Use of Products (OTC products) and constantly switching them Could you please tell me which of those is most likely the source of my horrible breakout I am experiencing, it is disheartening :(
- A: There is this new popular cream that people have been talking about.It was even televised on TV.It prevents future and existing acne, diminishes scars, and lightens skin and blemishes. Fast results too! (It's been claimed that major results can be seen within a week and no later than two weeks)Before and After photos are available at the given ebay site.This person is providing 1-3 week trial samples (Only for ONE DOLLAR.. definitely a deal) on ebay at:Search up "Cee En's Acne Solution" or "best acne solution ever" on ebay. First 100 customers can get the item for $1 for one week trial and up to 3 weeks. Or you can purchase 1 month supply for $40 or 6 month supply for $160It's expensive, but the product DOES work.My sister and cousin who both have major acne have tried the product and they both give it thumbs up. I have also heard many great feedbacks about this cream. I don't have a problem with acne, but it seems to have great results on my sister who has moderate to severe acne. Her acne swelling went away overnight.I hope this helps. =)
Prev Question: Does drinking a lot of water help keep your face clear
People also view